# SDR FDEA201105272012

- Difficulty date: May 27, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B5377412420000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM FWD FACE STIFNER AT UPPER FLANGE CRACKED (0.25") AT FR26 BETWEEN SEAT TRACK 2R AND 3R.  ROUTED OUT CRACK ON FLOORBEAM FWF FACE OF FR 25 IAW SRM 53-10-15 PG 394 ITEM 3.   NDT VERIFIED NO CRACK EXISTS IAW NTM 51-10-08.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-10-15 REPAIR 15 FIG 212.
